# SDR A6WA202105117775

- Difficulty date: April 22, 2021
- Submitted: May 11, 2021
- Operation: Air carrier
- Aircraft: N462AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7875
- Aircraft time: 37,656 hours, 36,317 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 601R31005
- Condition: Cracked
- Location: Bs 589-621
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING EDDY CURRENT INSPECTION OF CUT-LINE OF PREVIOUS REPAIR OF SKIN AT FS589.00 Ï¿½ FS621.00 BETWEEN STR 23L AND STR 27L, 1 INDICATION NOTED EMANATING FROM CUT-LINE ADJACENT TO STR 23L 1.0Ï¿½ FORWARD OF FRAME AT FS605 MEASURING 0.175" FWD OF FS605 AND BELOW STR23L  ***AIRCRAFT REMOVED FROM SERVICE***  PERFORMED REPAIR CUT-OUT ADJACENT TO STR 23L FORWARD OF FS605.00+1.0  BY REMOVING EXISTING REPAIR AND INSTALLING NEW DOUBLER AND TRIPLER IAW ASAP EA# AWAC-CRJ253-01611 REV IR  DATED 5/10/2021
